Editors’ Note on “The symplectic sum formula for Gromov-Witten invariants”

Abstract

None

  • [IP1] Go to document E. Ionel and T. H. Parker, "The symplectic sum formula for Gromov-Witten invariants," Ann. of Math., vol. 159, iss. 3, pp. 935-1025, 2004.
    @article {IP1, KEY={IP1},
      MRKEY = {2113018},
      AUTHOR = {Ionel, Eleny-Nicoleta and Parker, Thomas H.},
      TITLE = {The symplectic sum formula for {G}romov-{W}itten invariants},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {159},
      YEAR = {2004},
      NUMBER = {3},
      PAGES = {935--1025},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {53D45 (14N35 57R17)},
      MRNUMBER = {2113018},
      MRREVIEWER = {Vicente Mu{ñ}oz},
      DOI = {10.4007/annals.2004.159.935},
      zblnumber = {1075.53092},
     }
  • [IP2] E. Ionel and T. H. Parker, Corrigendum: The symplectic sum formula for Gromov-Witten invariants, 2015.
    @misc {IP2, KEY={IP2},
      YEAR={2015},
      AUTHOR = {Ionel, Eleny-Nicoleta and Parker, Thomas H.},
      TITLE = {Corrigendum: The symplectic sum formula for {G}romov-{W}itten invariants},
      ARXIV={1510.06943},
      }
  • [TZ] M. F. Tehrani and A. Zinger, On symplectic sum formulas in Gromov-Witten theory.
    @misc{TZ, KEY={TZ},
      AUTHOR={Tehrani, M. F. and Zinger, A.},
      TITLE={ On symplectic sum formulas in {G}romov-{W}itten theory},
      ARXIV={1404.1898v2},
     }

Authors

Editors of the Annals of Mathematics